I started Ortho tri cyclen on the first day of my period, which was also a Sunday, and I just started the first placebo pill today. The first week went fine but by the second week I started to get btb which I still have 15 days later! I should be starting my period in the next few days since I'm now taking the inactive pills, so will the btb stop after that? My main concern is I'm getting married in 16 days and don't want to be on my period nor have btb at that time. This is my first time on any sort of birth control and all these changes are stressing me out to the max.
Will my breakthrough bleeding stop after my first period on Ortho Tri Cyclen?
- 13 Jul 2015 by MediterraneanBliss
- 14 July 2015
Added 14 Jul 2015:
To add on, I started my period today, 3rd day on the inactive pill, so I am assuming it will last for the duration of the inactive pills (4 more days, so 5 total) which is two days shorter than my usual period, and stop once I start a new pack. Well, what if I don't start a new pack and just stop taking the pill all together? This is only my first month on bc and i'd be stopping at the end of the pack, not midway through. Once my period is over, will I go back to my normal cycle and not have bleeding for another 28-30 days per usual? I read that women who stop the pill get their period no matter when they stopped taking it, so since I'm on my period now, it will just last the normal duration (7 days) and I won't have btb afterwords, right?
You're body has to get used to it. You probably should have started the pills sooner. Stop stressing about this, there is nothing you can do. Stressing will make it worse and you have enough to stress about. with the wedding so close. It should straighten out when you start the next pack.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Jan 2013 • 1 answer
Updated 2 Apr 2014 • 3 answers
Updated 18 Aug 2014 • 1 answer
Updated 26 Dec 2014 • 1 answer
Updated 15 May 2016 • 1 answer